# SDR AALA202304120576

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 28,441 hours, 12,078 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY D AFT LEFT DOOR WAS FORCED INWARD. UNABLE TO OPEN OR CLOSE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
